MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RX LOCKING DEVICE AND BIOPSY CAP; ENDOSCOPE CHANNEL ACCESSORY

BOSTON SCIENTIFIC CORPORATION RX LOCKING DEVICE AND BIOPSY CAP; ENDOSCOPE CHANNEL ACCESSORY
Model Number M00545261
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that rx locking / biopsy cap was used during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on an unknown date.During the procedure, when the physician used rat tooth forceps to retrieve a stent, but the forceps became stuck.Upon investigation, it was found that the foam insert from the biopsy cap had dislodged and was lodged inside the scope.The procedure was completed using the same device.There were no patient complications reported as a result after this event.
 
Additional Manufacturer Narrative
Block b3: the exact date of the event is unknown.The provided event date was chosen as a best estimate based on the date that the manufacturer became aware of the event.Block h6: imdrf device code a0501 captures the reportable event of the sponge detachment.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block b3: the exact date of the event is unknown.The provided event date was chosen as a best estimate based on the date that the manufacturer became aware of the event.Block h6: imdrf device code a0501 captures the reportable event of the sponge detachment.Block h11: investigation results: the rx locking and biopsy cap device was not returned, but a media analysis was conducted based on the photo provided by the complainant.The image shows that sponge was outside the biopsy cap and shows the device label information.No additional issues with the device were identified.Based on the available information, boston scientific confirms the reported event of sponge detachment.The media analysis supports the observation of the sponge was outside the biopsy cap and shows the device label.However, since the device was not properly evaluated, the exact cause of the event remains unknown.As a result, the investigation findings and all information available concludes the most probable root cause is a cause not established.

Brand Name
RX LOCKING DEVICE AND BIOPSY CAP
Common Device Name
ENDOSCOPE CHANNEL ACCESSORY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23222449
Report Number3005099803-2025-05157
Device Sequence Number9648137
Product Code ODC
UDI-Device Identifier08714729296614
UDI-Public(01)08714729296614(17)280521(10)36586127
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K010610
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00545261
Device Catalogue Number4526
Device Lot Number0036586127
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2025
Supplement Date Received by Manufacturer10/10/2025
Initial Report FDA Received Date10/06/2025
Supplement Report FDA Received Date10/30/2025
Date Device Manufactured05/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown